# SDR DALA2016041202792

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN BETWEEN BS 237 - 256 AT UPPER, FWD CORNER AREA.  RING PAN BETWEEN BS 237-256 WAS REPAIRED IAW SRM 56-20-02, FIG 202.
